Taking my 7day break for the first time In 3/4 months - NCT

NCT
32,584 members12,386 posts

Taking my 7day break for the first time In 3/4 months

So I’ve been taking my contraceptive pill for over a year now, and the past 3/4 months I’ve been taking it without my 7day break as I used to get horrible period pains.

The past 4 weeks or so I’ve been spotting brown discharge and the last week red blood. However, on NYE my boyfriend and I had sex and he came inside me... 2/3 days before I had been taking my pill at a later time than I usually would about 3/4 hours late,one day 6hours later than normal.

I’m taking this week for my 7day break as I’m trying to help my body but I’ve had no signs of a period due, no cramps,no pains nothing what so ever and I’m starting to get a little worried as I’ve had nothing and I’m not sure what to do.

1 Reply
oldestnewest

Bleeding whilst you're taking your pill (and not during the 7 day break) says to me your body is ready for a needing of a proper period! If you were still regularly taking your pill daily it's unlikely you'll be pregnant now. The lack of period now could just because your body isn't quite sure what's going on with missing the 7 day break for a few months.

Take the 7 days as you usually would and then start back on your pill as normal even if you don't have a period. If you're still worried about it - I'd wait until after those 7 days and then do a pregnancy test. If you were pregnant it would be very very likely to show up positive at that point.

My advice is keep to the routine of 21 days of pills - 7 days break. Even those periods are nasty and painful! If they're unbareable or it's really painful, get yourself to the doctors and tell them that. They may pop you onto a different pill or they might give you some special painkillers (I had prescription painkillers for period pains before I was pregnant) which will help!

Hope this helps :) X

Reply

You may also like...